# SDR HALA2019031200115

- Difficulty date: March 11, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 25.5 AND 37.4 AT +Y953 IS CORRODED AT LOCATIONS: 26, 26+3, 26+8, 26+6, 29+10, 29+15, 29+20, 30+2, 32+13. // CORROSION REMOVED AS SRM 51-71-00 REV 98.01. DAMAGE DIMENSIONS: 1. FR 26"" SUPERIOR L=1.5"  W=0.50" DEPTH= 0.030", 2. FR 26 +3" SUPERIOR L=1.0" W=0.90" DEPTH=0.029", 3. FR 26 +8" SUPERIOR L= 1.0" W=0.50" DEPTH=0.023", 4. FR 29+ 10 INNER VERT L= 1 UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS , 5. FR 29-15" CENTRAL L= 1.0" W= 1.0" DEPTH 0.025"   
CORROSION IN INNER VERTICAL UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS, 6. FR 29+ 20" CENTRAL L= 1.0" W= 1.0" DEPTH = 0.020", 7. FR 30+2" INNER VERT L= 1.0" UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS , 8. FR 32+13" CENTRAL L= 1.0" W=0.40" DEPTH 0.020. DEPTH GAUGE USED P/N: 2417 S/N: IRFE5005A933. DAMAGED ASSESSED AS OUTSIDE OF SRM 53-00-15 REV 98.01 LIMITS. RII CARRIED OUT OF DAMAGED AREAS ? CONFIRMED AS LEVEL 2 CORROSION. PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER DRAWING F53276421 ISSUE J SRM 51-72-11 REV 98.01. ERA575944-14 ISSUED TO ALLOW SEAT TRACK P/N F5327642700000 TO BE INSTALLED IN LIEU OF P/N F5327642700200. JOB COMPLETE.
